# SDR AALA20090724TUL14

- Difficulty date: April 14, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 74,950 hours, 11,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146T80482
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CARGO DOOR CUTOUT LOWER MAIN SILL INNER CHORD HAS CORROSION.  REPAIRED UNDER MRB 767-3412 AND SRM 51-27-09-7.
